# SDR 2007FA0000758

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: General aviation
- Aircraft: N544P
- Make and model: Beech B200
- Aircraft serial: BB1265
- Aircraft time: 7,158 hours
- Engine: Pwa PT6A42
- Engine time: 7,025 hours, 6,502 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Fuel Pump, Sundstrandem
- Component part number: 02532330003
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

WHILE AT CRUISE FLIGHT, LT ENGINE SHUTDOWN WITHOUT WARNING. LANDED WITHOUT INCIDENT. FOUND HIGH PRESSURE FUEL PUMP SHAFT SPLINES SHEARED ON INSIDE OF DRIVE COUPLING RENDERING FUEL PUMP AND FUEL CONTROL INOPERABLE. INSPECTION WOULD NOT BE POSSIBLE WITHOUT PUMP REMOVAL AND DISASSEMBLY OF DRIVE COUPLING.
